| Model Number |
EVOLUTR-34-US |
| Medical Device Problem Codes |
Gradient Increase (1270); Perivalvular Leak (1457); Device Stenosis (4066); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Prolapse (2475); Aortic Valve Insufficiency/ Regurgitation (4450); Transvalvular Pressure Gradient Increased (4854)
| Date of Event |
12/30/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately 6 years and 2 months following the implant of a transcatheter aortic valve, transesophageal echocardiogram (tee) revealed mild paravalvular leak (pvl) and a mean gradient of 22 millimeters of mercury (mmhg).Approximately 3 months later, a heart catheterization revealed the mean gradient was 23 mmhg.Approximately 1 week later, it was observed that the left coronary cusp (lcc) leaflets had prolapsed, and there was severe central aortic regurgitation as well as valve stenosis.
Additional Manufacturer Narrative
Corrected data: h2.Annex a code a050405 was erroneously omitted from the initial medwatch report.Additional codes.Annex g code g04027 was erroneously omitted from the initial medwatch report.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately 6 years and 2 months following the implant of a transcatheter aortic valve, transesophageal echocardiogram (tee) revealed mild paravalvular leak (pvl) and a mean gradient of 22 millimeters of mercury (mmhg).Approximately 3 months later, a heart catheterization revealed the mean gradient was 23 mmhg.Approximately 1 week later, it was observed that the left coronary cusp (lcc) leaflets had prolapsed, and there was severe central aortic regurgitation as well as valve stenosis.Additional information was received that approximately 6 years and 6 months following the implant of this transcatheter aortic valve (tav), a non-medtronic tav was implanted as treatment.
Additional Manufacturer Narrative
Updated data: b2.B5.Additional codes.Corrected data: b3.Event date.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.